Search Results

Following matching articles found.

Author(s): G.S. Saluja; B.K. Sharma

DOI:

Views: 5 (pdf),       327 (html)

Access: Open Access

Cite: Saluja and Sharma (2004). Fixed Points of PartiallyGeneralized Lipschitzianmappings. Journal of Ravishankar University (Part-B: Science), 17(1), pp.67-81.  

Read More

Author(s): B.K. Sharma; B.S. Thakur

DOI:

Views: 3 (pdf),       304 (html)

Access: Open Access

Cite: Sharma and Thakur (1994). A Note On a Paper of Singh and Chatterjee. Journal of Ravishankar University (Part-B: Science), 7(1), pp. 37-43.  

Read More

Author(s): M.R. Yadav; B.K. Sharma; B.S. Thakur

DOI:

Views: 4 (pdf),       297 (html)

Access: Open Access

Cite: Yadav, Sharma and Thakur (2001). Fixed pointthaorems on metric spaces with Cantor intersection property. Journal of Ravishankar University (Part-B: Science), 14(1), pp.22-27.  

Read More